# SDR AWXA960156

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 3,423 hours
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX\SNA - FLT 0657 - EMERGENCY LIGHTING ALL CAME ON IN CABIN DURING TAXI AND IN-FLIGHT.  RESET WHEN EMERGENCY EXIT LIGHT SWITCH IS CYCLED ON AND OFF.  REMOVED AND REPLACED LEFT AFT BATTERY PACK.  OPERATIONS CHECK IS GOOD.  (X)
